# SDR 2003FA0000336

- Difficulty date: March 27, 2003
- Submitted: March 27, 2003
- Operation: General aviation
- Aircraft: N425ER
- Make and model: Cessna 172R
- Aircraft serial: 17280646
- Aircraft time: 4,614 hours
- Engine: Lyc IO360L2A
- Engine time: 8,232 hours
- Propeller: Mcauly 1A170E
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 05503673
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, THE SPINNER WAS FOUND CRACKED.
